# SDR SWAA2023062048224

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS796 - BS727D LBL21 WL158.<[01] VERIFIED SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 727E+10 LBL 21 WL 158 IAW SRM 51-10-02  EVALUATED BLENDED AREA L=2.0' W=1.2' ORIGINAL THICKNESS 0.040' PER BAC1496-377 REMAINING 0.030' LOSS 0.010'; MAX MAT REMOVED ALLOWED 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS 2827 S/N: UNKNOWN DUE:01/31/24;[02] VERIFIED CORRECTIVE ACTION 1 AND COMPLETED STEPS 1-3;[03] FABRICATED;LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT LBL22;BS727 TO BS847;AND SPLICE SIDEPLATE BETWEEN BS727E-BS747;MATERIAL USED BAC1496-377#7075T62;LOT#1521599-1;IAW SRM 53-00-53-2R-5 REPAIR 5 FIG 202;SRM 51-40-05 AND DWG#146A7500.OK TO TREAT AND PRIME.;[04] VERIFIED CORRECTIVE ACTION 3. OK TO TREAT AND PRIME.;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL SUPPORT AT;BS727 TO BS847;AND SPLICE SIDEPLATE BETWEEN BS727E-BS747 LBL21 WL158..- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802;INSTALLED SPLICE REPAIR LOCATED BETWEEN BS727E-BS747 TO SIDEWALL SUPPORT AT;BS727 TO BS847 I.A.W SRM 53-00-53-2R-5 REPAIR 5 FIG 202;SRM 51-40-05 AND DWG#146A7500.THE NEW FLOOR TO SIDEWALL SUPPORT AT ACB LBL21 WL158 BS 727 TO BS 847 WILL BE INSTALLED ON FAULT [TTG8Q004B4F5]
